Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Bad breath, bleeding gums and stained teeth - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Dental Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

User :   Hi
Doctor :   hi
Doctor :   how can i help you
User :   I have a problem with my tooth
User :   na d bad breathing
Doctor :   k
Doctor :   go on with your queries
User :   and my teeth have some marks which i think beacause of smoking so how i cna reduce that
Doctor :   sure we will assist you
User :   is there any way reduce these marks
User :   to*]
Doctor :   are there any caries ?
User :   nope i didnt get you
User :   means
Doctor :   one thing is reduce smoking , brush your teeth twice daily 1 in morning and the other in night
Doctor :   caries tooth? decayed tooth?
User :   now i do not smoke and i use to clean my teth thrice in a day
User :   but still these marks are there
Doctor :   for discolouration u can contact a dentist and go for cleaning .. u can get it done twice or thrice and the colour will reduce
User :   how much it should cost

Doctor :   bad breath? hmmm do you have any bleeding gums
User :   yep
Doctor :   i don't know exactly but it may range from 300 to 600

Doctor :   since when you are having bleeding gums
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor